# SDR ABXA9600147

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140885
- Condition: Corroded
- Location: Fs 218-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE FORWARD UPPER FUSELAGE SKIN HAD CORROSION UNDER THE NR 1 AND NR 2 ADF ANTENNAS.  REPAIRED FUSELAGE SKIN IAW ABX REA D953-12833-MR.
